Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Missed periods, weight gain, not pregnant. Prescribed regestrone. Causes for delayed periods?

hi doctor, i hav got no periods from past 2 and a half months, I did go to gyno who asked me to undergo few tests which came as normal and negative( not pregnant). i started to put on weight from past 5 months all of a sudden from 50 kgs to 60 kgs. My gyno asked me to take sandoz regestrone for 4 day(2 tabs per day) and its been 2 days but still no sign of periods. Thank you
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
You seem to be suffering from hormone imbalance and you need to get a complete hormone evaluation to see if there is any hormone imbalance that has caused this disturbance or if the sudden weight gain has created some hormone imbalance and hence the delay. A trans-vaginal sonogram helps to see the status of the pelvic organs and excludes any cysts of the ovary. You can see the withdrawal bleed 3-7 days after completion of the hormone course, so, please wait until the period is over. Maintain a balanced weight, regular exercise and healthy diet. Once the exact cause is known, treatment becomes easy. Take care.
Answered: Tue, 21 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor